# SDR SWAA2025110623935

- Difficulty date: October 12, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A940139
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SPLICE AT BS 887; LBL 12; WL 155.   REMOVED AND REPLACED ACB FLOOR SPLICE IAW SRM 51-40-02; DWG 146A7500 REV A AND DWG 149A8104 REV B.
